About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965751, 11 pages
http://dx.doi.org/10.1155/2012/965751
Research Article

Iterative Algorithm and Δ -Convergence Theorems for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces

1Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China
3Department of Applied Mathematics, The Hong Kong Polytechnic University, Hong Kong

Received 9 July 2012; Accepted 9 August 2012

Academic Editor: Yongfu Su

Copyright © 2012 J. F. Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Lin Wang, Shih-sen Chang, and Zhaoli Ma, “Convergence theorems for total asymptotically nonexpansive non-self mapping s in CAT(0) spaces,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Heung Wing Joseph Lee, Chi-kin Chan, and Lin Wang, “Strong and Delta-convergence for mixed type total asymptotically nonexpansi ve mappings in CAT(0) spaces,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar